MathSciNet Relay Station
MathSciNet bibliographic data
MR118709 10.00
Whiteman, A. L. The cyclotomic numbers of order twelve. Acta Arith. 6 1960 53–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement